# SDR AALA20021209

- Difficulty date: August 21, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT WITH 3 INCH GOUGE IN SKIN AT STATION 300, BETWEEN L20R AND L21R.  INSTALLED INTERNAL DOUBLER AT STATION 300 BETWEEN LONGERON 20R AND L21R PER SRM 53-04, FIG 38 VIEW I.  (M)
